DOI 10.1007/s13730-022-00737-8
A case of crescentic glomerulonephritis induced by afatinib for lung adenocarcinoma.
Аннотация
Afatinib is a second-generation, oral, epidermal growth factor receptor-tyrosine kinase inhibitor (EGFR-TKI). One of the most common adverse effects of affatinib is diarrhea, which may lead to acute kidney injury (AKI) due to severe plasma volume loss; however, no case of glomerular injury directly induced by afatinib has been reported to date. Here, we describe the case of a 53-year-old Japanese male patient with advanced lung adenocarcinoma who twice developed AKI requiring dialysis, once after starting and once after increasing the dose of afatinib. Although serum anti-neutrophil cytoplasmic antibodies were negative, crescentic glomerulonephritis with no immune deposits was confirmed on kidney biopsy. No vasculitis-like signs were observed in other organs, such as lung, skin, or peripheral nerves. Afatinib was considered the cause of glomerular damage and was immediately discontinued; corticosteroids were administered. Renal function gradually recovered thereafter, with serum creatinine levels at ~ 2.3 mg/dL after second-line therapy with bevacizumab and atezolizumab. Several cases of cutaneous leukocytoclastic vasculitis have been reported in patients treated with other EGFR-TKIs; therefore, afatinib-induced vasculitis may lead to crescentic glomerulonephritis. Although afatinib-induced glomerular injury is extremely rare and has an unclear mechanism, renal function and urinary findings need to be closely monitored.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.